RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1971, Volume 16, Issue 4, Pages 638–648 (Mi tvp2323)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behaviour of the non-extinction probability for a critical Branching process

V. P. Čistyakov

Moscow

Abstract: Critical age-dependent branching processes with $n$ types $T_1,…,T_n$ of particles are considered. Let $\mu_j^i(t)$ be the number of particles of type $T_j$ at time $t$ given that at time $t=0$ there was only one particle of type $T_i$. We derive an asymptotic formula for the probability $\mathbf P\{\mu_1^i(t)+…+ \mu_n^i(t)>0\}$ as $t\to\infty$.

Full text: PDF file (504 kB)

English version:
Theory of Probability and its Applications, 1971, 16:4, 620–630

Bibliographic databases:

Document Type: Article
Received: 27.02.1970

Citation: V. P. Čistyakov, “Asymptotic behaviour of the non-extinction probability for a critical Branching process”, Teor. Veroyatnost. i Primenen., 16:4 (1971), 638–648; Theory Probab. Appl., 16:4 (1971), 620–630

Citation in format AMSBIB
\Bibitem{Chi71}
\by V.~P.~{\v C}istyakov
\paper Asymptotic behaviour of the non-extinction probability for a~critical Branching process
\jour Teor. Veroyatnost. i Primenen.
\yr 1971
\vol 16
\issue 4
\pages 638--648
\mathnet{http://mi.mathnet.ru/tvp2323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298782}
\zmath{https://zbmath.org/?q=an:0252.60032}
\transl
\jour Theory Probab. Appl.
\yr 1971
\vol 16
\issue 4
\pages 620--630
\crossref{https://doi.org/10.1137/1116069}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2323
  • http://mi.mathnet.ru/eng/tvp/v16/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, “Asymptotic behavior of the survival probability for a decomposable branching process with replacements depending on the age of the particles”, Math. USSR-Sb., 31:1 (1977), 95–107  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:86
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018